# SDR CA000810007

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: BC10059001
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED, NOTICED ELECTRIC SMOKE DURING FLIGHT. AIRCRAFT RETURNED TO DEPARTURE AIRPORT, NO EMERGENCY DECLARED. MAINTENANCE FOUND GALLEY LIGHT SOCKET SHORTED. SOCKET REPLACED AND AIRCRAFT RETURNED TO SERVICE.
